MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH BENDING TEMPLATE FOR LOCKING CALCANEAL PLATE-SHORT

OBERDORF SYNTHES PRODUKTIONS GMBH BENDING TEMPLATE FOR LOCKING CALCANEAL PLATE-SHORT
Catalog Number 329.607
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2019, the distributor received the bending template to deliver to the hospital for a surgery planned on (b)(6).However, the distributor found out that the bending template was broken when it was received in a loan set.Another device was arranged before delivery.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
BENDING TEMPLATE FOR LOCKING CALCANEAL PLATE-SHORT
Common Device Name
TEMPLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8376063
Report Number8030965-2019-61529
Device Sequence Number1606301
Product Code HWT
UDI-Device Identifier07611819723054
UDI-Public(01)07611819723054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number329.607
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date02/27/2019
Patient Sequence Number1